MathSciNet Relay Station
MathSciNet bibliographic data
MR2085407 (2006a:35183) 35L05 (35L20 65M12 76M25 76Q05 78A40)
Vacus, Olivier Mathematical analysis of absorbing boundary conditions for the wave equation: the corner problem. Math. Comp. 74 (2005), no. 249, 177–200 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement